# SDR 05FDEA01396

- Difficulty date: May 21, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47830
- Aircraft time: 69,307 hours, 21,478 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: ALC7227501
- Condition: Damaged
- Location: Zone 300
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HORIZONTAL STABILIZER, UPPER CONSTANT SECTION, WITH PLANK NR 15 WITH CRACK (0,51" LENGTH), P/N ALC7227-1.  REMOVED OLD PANEL ALC7228-1 PER SB 55-16.  REMOVED PANEL ALC7227-1 PER SB 55-16.  REWORKED ALC7227-1 NEW PANEL PER SB 55-16.  INSTALLED NEW PANEL ALC7227-1 PER SB 55-16.
